Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 3 > No. 3


Explict Expressions for Moments of K−TH Lower Record Values from J-Shaped Distribution and a Characterization

PP: 237-241
Devendra Kumar,
In this paper we established some explicit expressions and recurrence relations for single and product moments of k−th lower record values from J-shaped distribution. Further, using a recurrence relation for single moments we obtain characterization of J-shaped distribution.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved